MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LOWER EXTREMITY PACK

Medline Industries, LP MEDLINE; DBD-LOWER EXTREMITY PACK
Catalog Number DYNJ56529
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "last friday all the lower extremity packs we used had this ¿moist¿ spot on the drape".The reporter stated, "to me, it felt more like a lubricant of some kind since it had an oily sensation when rubbed between my fingers".
 
Additional Manufacturer Narrative
The customer reported a "moist" spot on the drape and stated it "felt more like a lubricant of some kind since it had an oily sensation when rubbed between my fingers." a photo was received for investigation; the photo shows the extremity drape, no other pack contents were seen, and medline observed what looks to be an oily substance on the krayton material of the drape.The reported problem was confirmed based on the photo evaluation.Based on the complaint details and review of the bill of materials, there is a bulb syringe within the same area of the pack as the reported issue, the drape contains a krayton material around the fenestration, and contact between these components can sometimes create an oily appearance; the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LOWER EXTREMITY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50755075
Report Number1417592-2026-39341
Device Sequence Number21181121
Product Code OJH
UDI-Device Identifier40889942652663
UDI-Public40889942652663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ56529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown